# SDR DALA2024052405492

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION ON PLAIN BUSH (2 E/A) AT AILERON HINGE 2 ON L/H AILERON. CORRECTIVE ACTION: REPLACED BUSHINGS (2E/A) OF HINGE #2 OF AILERON L/H AS PER AIRBUS CMM 57-61-21. (0357112)
